American Journal of Operational Research

American Journal of Operational Research publishes high quality scientific papers that contribute significantly to the fields of operational research. Articles present new theoretical insights and developments, as well as real-world case studies illustrating the practical implementation of operational research.


ICV 2015: 77.08; ICV 2016: 81.70
Editor-in-chief: Agassi Melikov, Zoran Ciric
p-ISSN: 2324-6537
e-ISSN: 2324-6545

Website: http://journal.sapub.org/ajor




American Journal of Operational Research

Latest Issue: Volume 12, Number 1 (2022)
Skip Navigation Links.
Collapse &nbsp;<u>2022</u> 2022
 2022, Volume 12, Number 1
Expand &nbsp;<u>2021</u> 2021
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Editorial
pp. 0-0
DOI: 10.5923/s.ajor.201305   4969 Views  652 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
M/M/1 Feedback Queueing Models with Retention of Reneged Customers and Balking
Rakesh Kumar, Sumeet Kumar Sharma
pp. 1-6
DOI: 10.5923/s.ajor.201305.01   7119 Views  2974 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
An M/G/1 Retrial Queue with a Single Vacation Scheme and General Retrial Times
K. Lakshmi, Kasturi Ramanath
pp. 7-16
DOI: 10.5923/s.ajor.201305.02   4963 Views  1737 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Finite Queueing Model with Multitask Servers and Blocking
Chandra Shekhar, Madhu Jain
pp. 17-25
DOI: 10.5923/s.ajor.201305.03   5570 Views  2295 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Some New Results for a Two-State Batch Departure Multiple Vacation Queueing Model
Vijay Kumar, Indra
pp. 26-33
DOI: 10.5923/s.ajor.201305.04   4282 Views  1398 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Transient Analysis of a Limited Capacity Markovian Queueing System Subjected to Varying Catastrophic Intensity and Restoration
Gulab Singh Bura, Rakesh Kumar
pp. 34-43
DOI: 10.5923/s.ajor.201305.05   6071 Views  3025 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Modeling Insurance Business Facing Customer Impatience using Queuing Theory
Rakesh Kumar, Bhupender Kumar Som, Sunidhi Jain
pp. 44-47
DOI: 10.5923/s.ajor.201305.06   3427 Views  1610 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML